Polynomial invariants of 2-bridge knots through 22 crossings

Taizo Kanenobu, Toshio Sumi

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We calculate the homfly, Kauffman, Jones, Q, and Conway polynomials of 2-bridge knots through 22 crossings and list all the pairs sharing the same polynomial invariants.

Original languageEnglish
Pages (from-to)771-778
Number of pages8
JournalMathematics of Computation
Volume60
Issue number202
DOIs
Publication statusPublished - Apr 1993

Fingerprint

Conway Polynomial
2-bridge Knot
Polynomial Invariants
Sharing
Polynomials
Calculate

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Cite this

Polynomial invariants of 2-bridge knots through 22 crossings. / Kanenobu, Taizo; Sumi, Toshio.

In: Mathematics of Computation, Vol. 60, No. 202, 04.1993, p. 771-778.

Research output: Contribution to journalArticle

@article{d92f3dfd8d6a4f819133979a0f5eff26,
title = "Polynomial invariants of 2-bridge knots through 22 crossings",
abstract = "We calculate the homfly, Kauffman, Jones, Q, and Conway polynomials of 2-bridge knots through 22 crossings and list all the pairs sharing the same polynomial invariants.",
author = "Taizo Kanenobu and Toshio Sumi",
year = "1993",
month = "4",
doi = "10.1090/S0025-5718-1993-1176711-4",
language = "English",
volume = "60",
pages = "771--778",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "202",

}

TY - JOUR

T1 - Polynomial invariants of 2-bridge knots through 22 crossings

AU - Kanenobu, Taizo

AU - Sumi, Toshio

PY - 1993/4

Y1 - 1993/4

N2 - We calculate the homfly, Kauffman, Jones, Q, and Conway polynomials of 2-bridge knots through 22 crossings and list all the pairs sharing the same polynomial invariants.

AB - We calculate the homfly, Kauffman, Jones, Q, and Conway polynomials of 2-bridge knots through 22 crossings and list all the pairs sharing the same polynomial invariants.

UR - http://www.scopus.com/inward/record.url?scp=84968501900&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968501900&partnerID=8YFLogxK

U2 - 10.1090/S0025-5718-1993-1176711-4

DO - 10.1090/S0025-5718-1993-1176711-4

M3 - Article

AN - SCOPUS:84968501900

VL - 60

SP - 771

EP - 778

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

IS - 202

ER -